# SDR CALA2025112011356

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N14545
- Make and model: Airbus A321-271NX
- Aircraft serial: 12633
- Aircraft time: 617 hours, 228 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE EXCEEDED ON ENGINE SHUTDOWN PRIOR TO OPENING L1 REQUEST DEFERAL APPROVED FOR MEL 5270AF FOUND NO FAULT ON POST FLT DEFERED PER MEL *DM* REF TSM 52-73-00-810-801-C FOR INITIAL T/S. TROUBLESHOT PER TSM 52-73-00-810-801-C,  PERFORMED OPS CHECK OF CABIN OVERPRESSURE WARNING SYSTEM IIAW AMM 52-73-00-710-004-A, OPS CHECK GOOD.
